Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 143, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at May 29, 2012, 11:11 PM CDT for Shelby County, Alabama. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2012, 11:11 PM CDT (04:11 UTC)
- Expired
- May 30, 2012, 12:00 AM CDT
- In force
- 49 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Shelby County, AL
The radar
The Birmingham radar (KBMX), 8 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 11:15 PM CDT | TSTM WND DMG | 1 S Pelham, AL | SEVERAL TREES SNAPPED OR UPROOTED...WITH SMALLER TREES DOWN ACROSS ROADWAYS. POWER OUTAGES IN SOUTHERN PART OF THE CITY. |
| May 29, 11:28 PM CDT | TSTM WND DMG | Alabaster, AL | 60 FOOT TALL PINE TREE FELL ON A HOME ON INDEPENDENCE DRIVE AND AMBERLEY WOODS DRIVE. |
| May 29, 11:28 PM CDT | TSTM WND GST 65 | Alabaster, AL | WINDS ESTIMATED 60 TO 65 MPH AT HWY 58/HWY 95. |
| May 29, 11:40 PM CDT | TSTM WND DMG | 1 S Pelham, AL | SEVERAL TREES SNAPPED OR UPROOTED...WITH SMALLER TREES DOWN ACROSS ROADWAYS. POWER OUTAGES IN SOUTHERN PART OF THE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 4.2 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 718 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1766 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
797
WUUS54 KBMX 300411
SVRBMX
ALC117-300500-
/O.NEW.KBMX.SV.W.0143.120530T0411Z-120530T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1111 PM CDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHELBY COUNTY IN ALABAMA...
* UNTIL MIDNIGHT CDT
* AT 1111 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
CHELSEA TO MAYLENE...AND MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MONTEVALLO...COLUMBIANA...WILSONVILLE...CALERA...MAYLENE...
WESTOVER...SHELBY COUNTY AIRPORT AND AMERICAN VILLAGE.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 247...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3327 8640 3328 8644 3320 8646 3318 8651
3312 8646 3309 8651 3303 8652 3302 8656
3307 8662 3307 8688 3305 8689 3308 8695
3316 8697 3317 8702 3324 8703 3327 8694
3333 8688 3333 8684 3347 8667 3349 8659
TIME...MOT...LOC 0411Z 318DEG 30KT 3332 8661 3321 8690
$$
GRANTHAM2 follow-up statements
417
WWUS54 KBMX 300430
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1130 PM CDT TUE MAY 29 2012
ALC117-300500-
/O.CON.KBMX.SV.W.0143.000000T0000Z-120530T0500Z/
SHELBY AL-
1130 PM CDT TUE MAY 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHELBY COUNTY
UNTIL MIDNIGHT CDT...
AT 1127 PM CDT...AMATEUR RADIO OPERATORS REPORTED 60 MPH WINDS NEAR
ALABASTER. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
MAYLENE TO CHELSEA...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
COLUMBIANA...WILSONVILLE...CALERA...GASTON STEAM PLANT...BEESWAX AT
LAY LAKE...SHELBY...AL 145 AND CR 46...SPRING CREEK AT LAY LAKE AND
WAXAHATCHEE AT LAY LAKE.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 247...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3327 8640 3328 8644 3320 8646 3318 8651
3312 8646 3309 8651 3303 8652 3302 8656
3307 8662 3307 8688 3305 8689 3308 8695
3316 8697 3317 8702 3324 8703 3327 8694
3333 8688 3333 8684 3347 8667 3349 8659
TIME...MOT...LOC 0429Z 318DEG 30KT 3324 8653 3313 8682
$$
GRANTHAM143
WWUS54 KBMX 300441
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1141 PM CDT TUE MAY 29 2012
ALC117-300500-
/O.CON.KBMX.SV.W.0143.000000T0000Z-120530T0500Z/
SHELBY AL-
1141 PM CDT TUE MAY 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
SHELBY COUNTY UNTIL MIDNIGHT CDT...
AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WILSONVILLE TO CALERA...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
SHELBY...AL 145 AND CR 46...SPRING CREEK AT LAY LAKE AND
WAXAHATCHEE AT LAY LAKE.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 231...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3327 8640 3328 8643 3323 8647 3320 8646
3320 8648 3318 8651 3312 8646 3309 8651
3303 8652 3302 8656 3307 8662 3307 8688
3305 8689 3308 8695 3332 8645
TIME...MOT...LOC 0441Z 318DEG 30KT 3321 8646 3310 8675
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 9:30 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 29, 9:30 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 930 PM CDT TUE MAY 29 2012 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... CURRENTLY WATCHING AN OUTFLOW BOUNDARY DROPPING SOUTHWARD OUT OF NORTHERN ALABAMA. THE STRONGEST WINDS ARE ACTUALLY ALONG THIS OUTFLOW VERSUS THE STORMS. THERE MAY BE A FEW TREES GO DOWN WITH THE STRONGER WINDS...BUT WILL BE GENERALLY IN AN ISOLATED NATURE WITH JUST BELOW SEVERE LIMITS. THE BIGGEST CONCERN WITH ANY STORM IS THE DOWNDRAFT CAPE AND DRY AIR ALOFT. MOST OF THE ACTIVITY WILL DIMINISH BY MIDNIGHT. MAIN UPDATE FOR THE EVENING WAS TO THE POPS AND ALREADY SENT OUT THE FORECAST. && .AVIATION... 00Z TAF DISCUSSION. NEXT FEW HOURS WE WILL SEE THE SCATTERED ACTIVITY BEGIN TO DWINDLE ACROSS THE AREA. INCLUDE SO VCTS FOR THE NORTH SITES...MINUS TCL AS THE ACTIVITY HAS MOVED ACROSS THIS AREA. ACTIVITY WOULD BE BRIEF AND SHOULD NOT CAUSE ANY MAJOR ISSUES. AFTER SUNSET WE SHOULD SEE MOST OF THIS CONVECTION DISSIPATE. LOOKING FURTHER NORTH...A COLD FRONT SITS ACROSS KENTUCKY. A COMPLEX OF STORMS HAVE DEVELOPED ALONG AND AHEAD OF THE FRONT AND IS SLIDING EAST SOUTHEAST. EXPECTING THE MCS TO BEGIN TO COLD POOL OUT...IT MAY SLIDE INTO NORTHEASTERN PORTIONS OF THE AREA. ALOT OF UNCERTAINTIES WITH IT SO WILL NOT MENTION ANYTHING AT THIS TIME AS IT WOULD NOT IMPACT ANB UNTIL AFTER THE NEXT SET OF TAFS SO WILL KEEP AN EYE ON RADAR TO SEE IF ANYTHING NEEDS TO BE ADDED BEFORE THE 06Z. WHAT THIS MCS DOES REALLY COULD PLAY HAVOC WITH THE REST OF THE FORECAST AS WELL...BUT WENT WITH THE THINKING THAT ONCE BERYL MOVES FURTHER EAST WE WILL BE IN A ZONE OF SUBSIDENCE AND RAIN WILL BE LIMITED. BEST CHANCE TOMORROW FOR SHOWERS AND STORMS WOULD BE MGM AND TOI...BUT LEFT OUT FOR NOW AS CHANCES ARE LESS THAN 20 PERCENT AT THIS TIME. 16 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 29, 8:49 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 849 PM CDT TUE MAY 29 2012 ALZ011>015-017>050-310200- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 849 PM CDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERE THUNDERSTORMS...INCLUDING A RISK OF DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL...ARE POSSIBLE THURSDAY THROUGH FRIDAY ACROSS ALL OF CENTRAL ALABAMA. CONFIDENCE REMAINS LOW GIVEN THE UNCERTAINTY OF TIMING AND STRENGTH OF THE APPROACHING STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY THURSDAY OR FRIDAY.
In the hours before
Special weather statement, May 29, 9:59 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
959 PM CDT TUE MAY 29 2012
ALZ018>021-026-300345-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-ETOWAH AL-ST. CLAIR AL-
959 PM CDT TUE MAY 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR...ETOWAH...CLEBURNE...
CHEROKEE AND CALHOUN COUNTIES UNTIL 1045 PM CDT...
AT 950 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF FORNEY TO
MARGARET...AND MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
FORNEY...
PIEDMONT...
PELL CITY...
JACKSONVILLE...
SAKS...
&&
LAT...LON 3367 8534 3350 8567 3347 8589 3354 8579
3359 8580 3359 8599 3367 8605 3370 8619
3358 8622 3354 8619 3349 8626 3352 8627
3340 8638 3350 8638 3350 8644 3380 8658
3382 8643 3395 8630 3433 8547
TIME...MOT...LOC 0259Z 332DEG 24KT 3410 8544 3361 8643
GRANTHAMLocal storm report, May 29, 10:00 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1000 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG LOCUST FORK 33.91N 86.62W
05/29/2012 BLOUNT AL 911 CALL CENTER
A FEW ISOLATED TREES WERE BLOWN DOWN THROUGHOUT THE
LOCUST FORK AREA AS WELL AS NORTHEAST OF ONEONTA. WINDS
ESTIMATED TO BE 40 TO 50 MPH.
&&
16Special weather statement, May 29, 10:03 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1003 PM CDT TUE MAY 29 2012
ALZ024-300345-
JEFFERSON AL-
1003 PM CDT TUE MAY 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWEST JEFFERSON COUNTY UNTIL
1045 PM CDT...
AT 1001 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BURNWELL...OR NEAR DORA...MOVING SOUTHEAST AT 25
MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FAIRFIELD...
FULTONDALE...
WEST JEFFERSON...
GRAYSVILLE...
CARDIFF...
&&
LAT...LON 3360 8675 3346 8693 3362 8715 3363 8710
3366 8709 3366 8706 3368 8706 3369 8704
3373 8704 3377 8702 3378 8700
TIME...MOT...LOC 0303Z 312DEG 21KT 3371 8709
GRANTHAMSpecial weather statement, May 29, 10:12 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1012 PM CDT TUE MAY 29 2012
ALZ015-300400-
WALKER AL-
1012 PM CDT TUE MAY 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR WALKER COUNTY UNTIL 1100 PM
CDT...
AT 1004 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF CARBON HILL
TO ROCKY HOLLOW...AND MOVING SOUTHEAST AT 35 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BURNWELL...
QUINTON...
PARRISH...
GORGAS...
GORGAS STEAM PLANT...
&&
LAT...LON 3389 8709 3379 8700 3377 8703 3369 8704
3368 8706 3366 8706 3366 8709 3363 8710
3362 8717 3359 8720 3355 8719 3355 8720
3395 8756
TIME...MOT...LOC 0312Z 324DEG 33KT 3382 8737 3372 8705
GRANTHAMSpecial weather statement, May 29, 10:29 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1029 PM CDT TUE MAY 29 2012
ALZ023-300415-
TUSCALOOSA AL-
1029 PM CDT TUE MAY 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TUSCALOOSA COUNTY UNTIL
1115 PM CDT...
AT 1028 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BULL CITY...OR 14 MILES NORTHEAST OF HOLT...MOVING
SOUTHEAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BROOKWOOD...
ABERNANT...
LAKE VIEW...
VANCE...
TANNEHILL IRONWORKS STATE PARK...
&&
LAT...LON 3333 8743 3344 8731 3344 8729 3342 8725
3337 8723 3335 8719 3332 8718 3328 8707
3325 8707 3322 8711 3324 8713 3322 8717
3320 8720 3314 8720
TIME...MOT...LOC 0329Z 311DEG 18KT 3334 8727
GRANTHAMSpecial weather statement, May 29, 10:42 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1042 PM CDT TUE MAY 29 2012
ALZ019-021-024-025-027>029-034-036-037-300430-
BIBB AL-CALHOUN AL-CLAY AL-CLEBURNE AL-COOSA AL-JEFFERSON AL-RANDOLPH
AL-SHELBY AL-TALLADEGA AL-TALLAPOOSA AL-
1042 PM CDT TUE MAY 29 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALLAPOOSA...
TALLADEGA...SHELBY...RANDOLPH...JEFFERSON...NORTHERN COOSA...
CLEBURNE...CLAY...NORTHEASTERN BIBB AND SOUTHERN CALHOUN COUNTIES
UNTIL 1130 PM CDT...
AT 1042 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OAK GROVE TO SYCAMORE TO
ABERNATHY...AND MOVING SOUTH AT 35 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BESSEMER...
WILSONVILLE...
PELHAM...
SYLACAUGA...
HELENA...
&&
LAT...LON 3320 8526 3287 8614 3293 8652 3302 8652
3307 8662 3307 8688 3298 8688 3303 8719
3320 8720 3328 8707 3337 8723 3352 8728
3378 8700 3371 8652 3356 8655 3350 8638
3339 8638 3354 8619 3368 8619 3390 8542
TIME...MOT...LOC 0342Z 352DEG 40KT 3345 8719 3323 8621
3362 8540
GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:28 PM CDT | Special Weather Statement | BMX | Coosa | 32 min |
| May 29, 7:58 PM CDT | Special Weather Statement | BMX | Coosa | 32 min |
| May 29, 8:29 PM CDT | Special Weather Statement | BMX | Blount | 31 min |
| May 29, 9:02 PM CDT | Special Weather Statement | BMX | Blount | 28 min |
| May 29, 9:22 PM CDT | Special Weather Statement | BMX | Blount, Calhoun, Cherokee, Etowah, St. Clair | 38 min |
| May 29, 9:25 PM CDT | Special Weather Statement | BMX | Winston | 50 min |
| May 29, 9:35 PM CDT | Special Weather Statement | BMX | Walker | 40 min |
| May 29, 9:52 PM CDT | Special Weather Statement | BMX | Talladega | 38 min |
| May 29, 9:59 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne, Etowah, St. Clair | 46 min |
| May 29, 10:03 PM CDT | Special Weather Statement | BMX | Jefferson | 42 min |
| May 29, 10:12 PM CDT | Special Weather Statement | BMX | Walker | 48 min |
| May 29, 10:29 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 46 min |
| May 29, 10:42 PM CDT | Special Weather Statement | BMX | Calhoun, Clay, Cleburne, Coosa, Jefferson, Randolph and 2 more | 48 min |
| May 29, 11:33 PM CDT | Special Weather Statement | BMX | Bibb, Chilton | 42 min |
| May 29, 11:58 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton | 32 min |
| May 30, 12:06 AM CDT | Special Weather Statement | BMX | Autauga, Dallas | 39 min |
| May 30, 12:07 AM CDT | Special Weather Statement | BMX | Chambers | 53 min |
| May 30, 12:53 AM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 52 min |
| May 30, 1:00 AM CDT | Special Weather Statement | BMX | Russell | 45 min |
| May 30, 5:19 PM CDT | Special Weather Statement | BMX | Sumter | 26 min |
| May 30, 5:26 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 34 min |
| May 30, 6:15 PM CDT | Special Weather Statement | BMX | Marengo | 30 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.